# SDR CALA2014071100895

- Difficulty date: July 8, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 44,510 hours, 15,898 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1112
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FRAME STATION 440L BETWEEN STRINGER 8L & 9L AROUND THE BUCKED TAIL OF THE INBD ATTACHMENT RIVET OF THE AIR CONDITIONING OUTLET EXTRUSION SUPPORT BRACKET.  REPAIRED CRACKED AREA AT FRAME STATION 440L BETWEEN STRINGER 8L & 9L IAW EA 5310-04716 FIG 3 REV G OP 02.
